# SDR DALA12015653210

- Difficulty date: November 24, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LOWER FUSELAGE DOUBLER REPAIR AT FR 23, LT SIDE, LWR AFT CORNER IS BENT AND HAS DENT AFT OF DOUBLER BETWEEN STRINGER 24 AND 25L .  CUT-OUT DAMAGE AREA IAW SRM 53-11-11, FIG 214. L=9.250"  W=4.250".  HFEC IAW NTM 51-10-08, PB 6.  NO DEFECTS NOTED.   FABRICATED DOUBLER AND FILLER FROM MATERIAL 2024-3.080C BATCH NR 1905598 IAW SRM 53-11-11, FIG 214 UNDER TRAVELER NR T12/972401.  TOTAL WEIGHT OF REPAIR PARTS 1.62LBS.  INSTALLED DOUBLER AND FILLER IAW SRM 51-42-11 AND SRM 53-11-11 FIG 214.
